Occupation times for Markov-modulated Brownian motion

Breuer, Lothar (2012) Occupation times for Markov-modulated Brownian motion. Journal of Applied Probability, 49 (2). pp. 549-565. ISSN 0021-9002 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper we determine the distributions of occupation times of a Markov-modulated Brownian motion (MMBM) in separate intervals before a first passage time or an exit from an interval. We derive the distributions in terms of their Laplace transforms, and we also distinguish between occupation times in different phases. For MMBMs with strictly positive variation parameters, we further propose scale functions.

Item Type: Article
Uncontrolled keywords: Markov-modulated Brownian motion; occupation time; scale function; Markov additive process
Subjects: Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Lothar Breuer
Date Deposited: 04 Oct 2012 07:16
Last Modified: 23 Jan 2013 11:31
Resource URI: https://kar.kent.ac.uk/id/eprint/31236 (The current URI for this page, for reference purposes)
  • Depositors only (login required):